# SDR UALA2013042302835

- Difficulty date: April 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,793 hours, 6,714 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND GOUGE IN FUSELAGE BODY FAIRING 191DDL.  DAMAGE PENETRATED OUTER SKIN OF PANEL LENGTH 4.25 INCHES. DEPTH 0.025 WIDTH 1 INCH. VISUAL CHECKED IAW EC-RA 5320-02141.
